Lie Symmetry Methods For Multi-dimensional Parabolic PDEs And Diffusions

Publisher:
Academic Press Inc Elsevier Science
Publication Type:
Journal Article
Citation:
Journal of Differential Equations, 2012, 252 (1), pp. 56 - 90
Issue Date:
2012-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2012001382OK.pdf357.47 kB
Adobe PDF
In this paper we introduce new methods based upon integrating Lie symmetries for the construction of explicit fundamental solutions of multi-dimensional second order parabolic PDEs. We present applications to the problem of finding transition probability
Please use this identifier to cite or link to this item: